# SDR CA090513003

- Difficulty date: April 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 29,572 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 360015157
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION THE NR 2 AND 3 POSITION OTBD LOWER ENGINE TRUSS MOUNTS WERE FOUND TO HAVE CORROSION PITTING BEYOND ACCEPTABLE LIMITS. THE UNITS WERE REPLACED IAW THE MFG MM INSTRUCTIONS.
